# SDR ASOA2014022109998

- Difficulty date: January 25, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 30,943 hours, 22,691 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND RIVETS ON STRINGER 26R BETWEEN BS 319.7 - 333.  REMOVED CORROSION IAW SRM 51-21-06-001-001 AND 51-42-06-001-001.  COMPLIED WITH EA 20-2014-017 AND EC/TC EA 20-2014-017.  COMPLIED WITH EC/TC REO 670-53-21-1071 AND REO 670-53-21-1071.
